# SDR HNAA2014033100114

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 56,324 hours, 63,312 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FLICKERING IN FLIGHT.  CLEANED AND RESEATED CONNECTOR ON EMERGENCY LIGHT CONTROL BOX.  OPS CHECKED NORMAL AT THIS TIME.
